X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (383) 383
Publication (73) 73
Book Chapter (4) 4
Conference Proceeding (4) 4
Book / eBook (2) 2
Paper (2) 2
Dissertation (1) 1
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (124) 124
mathematics, applied (99) 99
mechanics (49) 49
analysis (48) 48
algorithms (37) 37
mathematical analysis (37) 37
physics (31) 31
mathematical models (29) 29
polynomials (29) 29
equations (28) 28
differential equations (26) 26
limit cycle (26) 26
mathematics, general (26) 26
engineering (25) 25
mathematics, interdisciplinary applications (25) 25
physics, mathematical (25) 25
bifurcations (24) 24
humans (23) 23
limit-cycles (23) 23
stability (22) 22
computer science (21) 21
dynamical systems (21) 21
engineering, electrical & electronic (21) 21
limit cycles (21) 21
studies (21) 21
mathematics - dynamical systems (20) 20
algebra (19) 19
computer simulation (19) 19
dynamics (19) 19
engineering, mechanical (19) 19
radiology, nuclear medicine & medical imaging (19) 19
systems (19) 19
index medicus (18) 18
mechanical engineering (18) 18
number (18) 18
bifurcation (17) 17
planar (17) 17
applications of mathematics (16) 16
model (16) 16
neurosciences (15) 15
physics, fluids & plasmas (15) 15
magnetic resonance imaging (14) 14
research (14) 14
combinatorics (13) 13
computational fluid dynamics (13) 13
curves (13) 13
design (13) 13
integrals (13) 13
optimization (13) 13
dynamical systems and ergodic theory (12) 12
fields (12) 12
geometry (12) 12
neuroimaging (12) 12
numerical analysis (12) 12
1st integrals (11) 11
34c05 (11) 11
[ math.math-ds ] mathematics [math]/dynamical systems [math.ds] (11) 11
applied mathematics (11) 11
artificial intelligence (11) 11
automation & control systems (11) 11
computer science, theory & methods (11) 11
fluid flow (11) 11
integrability (11) 11
mathematical physics (11) 11
multidisciplinary sciences (11) 11
planar polynomial differential system (11) 11
simulation (11) 11
approximation (10) 10
deformation (10) 10
differential-equations (10) 10
existence (10) 10
ordinary differential equations (10) 10
partial differential equations (10) 10
robotics (10) 10
theoretical, mathematical and computational physics (10) 10
vector-fields (10) 10
adult (9) 9
classification (9) 9
computation (9) 9
computer science, software engineering (9) 9
diffusion (9) 9
instruments & instrumentation (9) 9
motion (9) 9
physics, multidisciplinary (9) 9
planar systems (9) 9
symmetry (9) 9
algorithm (8) 8
animals (8) 8
artifacts (8) 8
brain (8) 8
computer science, artificial intelligence (8) 8
computer science, general (8) 8
convergence (8) 8
difference and functional equations (8) 8
echo-planar imaging (8) 8
finite element method (8) 8
male (8) 8
models (8) 8
physics, applied (8) 8
planar differential system (8) 8
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Differential Equations, ISSN 0022-0396, 01/2016, Volume 260, Issue 2, pp. 1690 - 1716
For the cubic–linear polynomial planar differential systems with a finite singular point, we classify the ones which have a local analytic first integral... 
Analytic integrability | Cubic–linear planar polynomial differential systems | Secondary | Cubic-linear planar polynomial differential systems | Primary | MATHEMATICS
Journal Article
Dynamical Systems, ISSN 1468-9367, 01/2019, Volume 34, Issue 1, pp. 1 - 13
The quartic-linear polynomial differential systems having at least one finite singularity are affine equivalent to systems of the form [Formula omitted.] where... 
global C | Planar polynomial differential systems | resonance | canonical region | first integrals | quartic–linear systems | Linear systems | Polynomials | Integrals | Smoothness
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 09/2017, Volume 263, Issue 6, pp. 3327 - 3369
We consider polynomial vector fields X with a linear type and with homogenous nonlinearities. It is well-known that X has a center at the origin if and only if... 
Isochronous center | Holomorphic isochronous center | Uniform isochronous center | Center-foci problem | Darboux's first integral | Weak condition for a center | MATHEMATICS
Journal Article
International Journal of Bifurcation and Chaos, ISSN 0218-1274, 09/2015, Volume 25, Issue 10, p. 1550131
In this paper, we investigate the number of limit cycles for a class of discontinuous planar differential systems with multiple sectors separated by many rays... 
Discontinuous planar system | number of limit cycles | Liénard polynomial system | averaging theory | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | Lienard polynomial system | BIFURCATIONS | MULTIDISCIPLINARY SCIENCES | Origins | Amplitudes | Upper bounds | Chaos theory | Bifurcations | Polynomials | Criteria
Journal Article
Applied Mathematics Letters, ISSN 0893-9659, 11/2012, Volume 25, Issue 11, pp. 1862 - 1865
The integrability problem consists in finding the class of functions, a first integral of a given planar polynomial differential system must belong to. We... 
Darboux theory of integrability | Planar integrability | Polynomial differential systems | MATHEMATICS, APPLIED | 1ST INTEGRALS | NONLINEAR SUPERPOSITION PRINCIPLES | EQUATIONS | VECTOR-FIELDS
Journal Article
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, ISSN 0035-7596, 2019, Volume 49, Issue 2, pp. 579 - 591
We study the existence of first integrals for the class of reversible and equivariant quadratic polynomial differential systems in the plane. We put special... 
MATHEMATICS | Reversible | equivariant | analytic first integral | quadratic planar polynomial equations
Journal Article
Dynamical Systems, ISSN 1468-9367, 01/2019, Volume 34, Issue 1, pp. 1 - 13
The quartic-linear polynomial differential systems having at least one finite singularity are affine equivalent to systems of the form where P and Q are... 
Planar polynomial differential systems | global C | 34C05 | 34C23 | 34A34 | quartic-linear systems | resonance | | first integrals | canonical region
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 10/2015, Volume 20, Issue 8, pp. 2657 - 2661
In this paper we find necessary and sufficient conditions in order that the differential systems of the form (x) over dot = x f(y), (y) over dot = g(y), with f... 
Analytic first integrals | Planar polynomial systems | Quasi-homogeneous polynomial differential systems | Pseudo-meromorphic first integrals | MATHEMATICS, APPLIED | 1ST INTEGRALS | analytic first integrals | quasi homogeneous polynomial differential systems | pseudo meromorphic first integrals
Journal Article
Qualitative Theory of Dynamical Systems, ISSN 1575-5460, 4/2014, Volume 13, Issue 1, pp. 73 - 87
The cubic–linear polynomial differential systems having at least one finite singularity are affine equivalent to the systems of the form $$\begin{aligned}... 
34C05 | 34C25 | Planar differential systems | Global integrability | 34C23 | Normal form | Mathematics | 34C29 | Canonical region | Difference and Functional Equations | Mathematics, general | Resonance | Dynamical Systems and Ergodic Theory | Computer science
Journal Article
Journal Article
Studia Universitatis Babes-Bolyai Mathematica, 2016, Volume 61, Issue 1, pp. 77 - 85
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 05/2017, Volume 449, Issue 1, pp. 572 - 579
When the first average function is non-zero we provide an upper bound for the maximum number of limit cycles bifurcating from the periodic solutions of the... 
Piecewise smooth vector fields | Cyclicity | Limit cycle | Averaging theory | EXISTENCE | MATHEMATICS, APPLIED | NUMBER | LINEAR SYSTEMS | DIFFERENTIAL-SYSTEMS | MATHEMATICS | PLANAR FILIPPOV SYSTEMS | 2 ZONES | DYNAMICS | BIFURCATION
Journal Article
by Pan, YY and Wang, C and Zhang, X
QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, ISSN 1575-5460, 04/2014, Volume 13, Issue 1, pp. 73 - 87
The cubic-linear polynomial differential systems having at least one finite singularity are affine equivalent to the systems of the form x' = P(x, y) = bx + cy... 
MATHEMATICS | MATHEMATICS, APPLIED | Canonical region | Planar differential systems | Global integrability | 1ST INTEGRALS | Normal form | Resonance | DARBOUX INTEGRABILITY
Journal Article
International Journal of Pure and Applied Mathematics, ISSN 1311-8080, 2015, Volume 103, Issue 2, pp. 235 - 241
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2012, Volume 394, Issue 1, pp. 416 - 424
We deal with complex planar differential systems having a Darboux first integral H. We present a definition of remarkable values and remarkable curves... 
Planar polynomial differential system | Remarkable value | Inverse integrating factor | Darboux first integral | Characteristic polynomial | MATHEMATICS | MATHEMATICS, APPLIED | 1ST INTEGRALS | POLYNOMIAL VECTOR-FIELDS | EQUATIONS | INVARIANT ALGEBRAIC-CURVES | LIMIT-CYCLES
Journal Article
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, ISSN 1531-3492, 12/2019, Volume 24, Issue 12, pp. 6495 - 6509
In this paper we investigate the center problem for the discontinuous piecewise smooth quasi-homogeneous but non-homogeneous polynomial differential systems.... 
MATHEMATICS, APPLIED | piecewise smooth systems | dynamics | Global center | BIFURCATIONS | GLOBAL DYNAMICS | LIMIT-CYCLES | PLANAR | quasi-homogeneous polynomial systems
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 4/2017, Volume 14, Issue 2, pp. 1 - 10
We study the number of limit cycles bifurcating from the period annulus of a real planar polynomial Hamiltonian ordinary differential system with a center at... 
Ordinary differential system | Primary 34C05 | polynomial system | limit cycle | Melnikov function | planar system | center | Secondary 37C10 | Mathematics, general | Hamiltonian system | Mathematics | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2009, Volume 360, Issue 1, pp. 168 - 189
We study the uniqueness of limit cycles (periodic solutions that are isolated in the set of periodic solutions) in the scalar ODE x ′ = ∑ k = 1 m a k sin i k (... 
Limit cycle | Scalar differential equation | Rigid planar vector field | EXISTENCE | MATHEMATICS | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | NUMBER | ABEL
Journal Article
International Journal of Dynamical Systems and Differential Equations, ISSN 1752-3583, 10/2012, Volume 4, Issue 3, pp. 242 - 254
Applying a canonical system with field rotation parameters and using geometric properties of the spirals filling the interior and exterior domains of limit... 
Bifurcation | Limit cycle | Planar polynomial dynamical system | Liénard system | Singular point | Field rotation parameter | Damping | Spirals | Dynamics | Exteriors | Differential equations | Bifurcations | Renovating | Dynamical systems
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.